# SDR UIEA201811012449

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T5211
- Condition: Corroded
- Location: Bs 654-764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 654 TO 764 HAS CORROSION.  R & R THE SEAT TRACK SECTION IAW SRM 51-40-02-0G-0 AND SRM 53-00-52-2R-1, REPAIR 1.
